RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 44, Issue 5(269)  


Nikolai Nikolaevich Bogolyubov (on his 80th birthday)
V. S. Vladimirov, A. A. Logunov, S. P. Novikov
5
Lyapunov indices of a product of random matrices
I. Ya. Gol'dsheid, G. A. Margulis
13
Rearrangements of functions and embedding theorems
V. I. Kolyada
61
Solution of discrete convolution equations in connection with some problems of radio engineering
P. K. Suetin
97
The theory of $n$-shapes
A. Ch. Chigogidze
117
Ivan Il'ich Danilyuk (obituary)
B. V. Bazalii, M. I. Vishik, V. S. Vladimirov, O. A. Ladyzhenskaya, Yu. A. Mitropol'skii, S. P. Novikov, O. A. Oleinik, I. V. Skrypnik
141
Dmitrii Evgen'evich Men'shov (obituary)
I. A. Vinogradova, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, V. Ya. Kozlov, S. M. Nikol'skii, P. L. Ul'yanov
149

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
One more condition for a conditional extremum
A. A. Agrachev
153
Isospectral deformations of elliptic potentials
E. D. Belokolos, V. Z. Ènol'skii
155
Serre cohomology of non-commutative rings and Morita equivalence
A. B. Verevkin
157
On the stability of intersections of compacta in a Euclidean space
A. N. Dranishnikov, E. V. Shchepin
159
On the Kolmogorov diameters of classes of smooth functions on a sphere
A. I. Kamzolov
161
The dependence of uniform estimates of oscillating integrals on the amplitude
V. N. Karpushkin
163
On the instability of duck-cycles arising during the passage of an equilibrium of a multidimensional relaxation system through the disruption manifold
A. Yu. Kolesov
165
Singular vectors, invariant operators, and discrete modules for Lie algebras of Hamiltonian vector fields $H(n)$
Yu. Yu. Kochetkov
167
On a non-coercive problem for singular integro-differential equations
Le Kuang Chung
169
On the asymptotic properties of generalized solutions of Dirichlet's problem for a polyharmonic equation in non-smooth domains
S. P. Levashkin
171
Kauffman polynomials of non-singular configurations projective lines
V. F. Mazurovskii
173
Generalized Casimir elements of Abelian extensions of the Zassenhaus algebra
K. B. Makishev
175
The distribution of values of non-principal characters in lacunary sequences
G. D. Negmatova
177
Interior and boundary extremum principles for a class of elliptic systems
K. B. Sabitov
179
On the solubility of equations in partially ordered sets and semimetric spaces
M. F. Sukhinin
181
The problem of oscillations of an elastic transversally isotopic quasicylinder
A. V. Shkred
183
Examples of Banach algebras with a radical that cannot be completed to a Banach space
N. V. Yakovlev
185

Mathematical Events in the USSR
Nikolai Vasil'evich Govorov (on the 60th anniversary of his birth)
V. A. Babeshko, I. I. Vorovich, G. S. Litvinchuk, I. V. Ostrovskii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze
187
Isaak Moiseevich Milin (on his 70th birthday)
I. A. Aleksandrov, Yu. E. Alenitsyn, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', P. M. Tamrazov
191

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019